Limit Periodic Solutions of a SEIR Mathematical Model for Non-lethal Infectious Disease

Raul Nistal, Manuel de la Sen, Santiago Alonso-Quesada, Asier Ibeas

Research output: Contribution to journalArticleResearch

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)773-789
JournalApplied mathematical sciences
Volume7
Issue number16
Publication statusPublished - 1 Jan 2013

Cite this

Nistal, R., Sen, M. D. L., Alonso-Quesada, S., & Ibeas, A. (2013). Limit Periodic Solutions of a SEIR Mathematical Model for Non-lethal Infectious Disease. Applied mathematical sciences, 7(16), 773-789.